IJPAM: Volume 100, No. 4 (2015)


Dae Won Yoon$^1$, Jae Won Lee$^2$, Chul Woo Lee$^3$
$^1$Department of Mathematics Education and RINS
Gyeongsang National University
Jinju, 660-701, REPUBLIC OF KOREA
$^2$Department of Mathematics Education
Busan National University of Education
Busan 611-736, REPUBLIC OF KOREA
$^3$Department of Mathematics
Kyungpook National University
Daegu, 702-701, REPUBLIC OF KOREA

Abstract. In this paper, we study osculating curves and equiform osculating curves in the 4-dimensional Galilean space $G_4$ and characterize such curves in terms of their curvature functions and their equiform curvature functions, respectively.

Received: January 5, 2015

AMS Subject Classification: 53A35, 53C44

Key Words and Phrases: Galilean space, equiform geometry, osculating curve

Download paper from here.

DOI: 10.12732/ijpam.v100i4.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 4
Pages: 497 - 506

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).